# SDR IPXA2021072371990

- Difficulty date: July 14, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 21,461 hours, 13,046 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Condition: Broken
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A3002ES L-BRACKETS ARE BROKEN BETWEEN O/B AND I/B MID FLAPREMOVED AND REPLACED L-ANGLE P/N A57960740211 AND A57960402215 IAW SRM 57-54-11,51-26-10, 51-21-10 AND51-40-21
